Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!

  

Recent AnswersAnswers by CategoryAsk a Question

 Get E-Mail Notifications When This Forum Updates or Subscribe With RSS


Facial Wasting Causes and Prevention

Is HIV/AIDS facial wasting inevitableMay 17, 2014
Facial Changes on HAARTApr 15, 2014
Facial Wasting on Kivexa and IsentressApr 8, 2014
Dolutegravir risk of fat lossApr 7, 2014
Sculptra longevityOct 5, 2013
facial wasting treatmentAug 5, 2013
Switching medication due to lipoJun 30, 2013
Meds change?Jun 15, 2013
mass wasting after TB May 26, 2013
HIV REGIMENS THAT WON'T CAUSE FACIAL WASTING?May 26, 2013
Early Diagnosis of Facial Wasting - TreatmentApr 13, 2013
Lipoatrophy from Truvada and Isentress? Apr 13, 2013
Severe Facial WastingJan 1, 2013
does isentress cause lipoatrophy?Jan 1, 2013
Improve faceDec 26, 2012
Wasting after Atripla and CompleraDec 26, 2012
lowest potential meds for lipo side effectsDec 14, 2012
Lipoatrophy on Trizivir and Sustiva Dec 14, 2012
Facial lipo in cheeksSep 6, 2012
Lipoatrophy and Truvada ,prezista and norvir!!Sep 4, 2012
i want my body back to normal--after lipodystrophySep 4, 2012
LIPOATROFIA FACIALAug 13, 2012
Lipoatrophy and TruvadaJul 1, 2012
Sudden Changes in Fat???Apr 22, 2012
Changing To Atripla to minimize lipo?Dec 18, 2011
Lipoartrophy and AtriplaDec 18, 2011
facial lipoatrophyDec 13, 2011
ARV that don't cause facial wastingDec 13, 2011
does my HIV regimen cause lipoatrophy?Dec 5, 2011
stocrin and truvada, facial waistingDec 5, 2011
Fat loss on arms and legs from Combivir? Oct 16, 2011
facial wasting cause and treatmentOct 9, 2011
Sister with lipoatrophy Aug 30, 2011
Being switched from Kaletra and Truvada combo to AtriplaJul 14, 2011
Facial Wasting with Reyataz/Norvir/TruvadaJul 4, 2011
AZT cause lipodistrophy?Jun 25, 2011
recently switched regimenJun 25, 2011
would face look scaryJun 10, 2011
no symptoms, should i stop zerit?May 31, 2011
does my HIV regimen cause lipoatrophy?May 25, 2011
Any recommendations for switching meds from atripla to reduce lipatrophy?May 25, 2011
Resistance - and serious worries about potential new regimenMar 27, 2011
Selzenry, Reyataz, Epzicon, Norvir coctail Mar 27, 2011
Risks and benefits of starting meds at the onset of infection - START studyFeb 6, 2011
Can I stop any meds that may contributing to lipoatrophy?Feb 1, 2011
Lipoatrophy in Indonesia, limited options Jan 27, 2011
facial wasting and avandiaJan 14, 2011
Wasting face lift too tight, what to do?Jul 26, 2010
Accumlation of Fat on my Belly, neck, and upper body around my breast Apr 12, 2010
How to reduce facial wasting Apr 11, 2010
atripla or truvada/isentress ?Mar 30, 2010
afraid to start medication because of lipodystrophyFeb 15, 2010
Facial wasting from Aluvia?Feb 5, 2010
Lipoatrophy inevitable?Jan 29, 2010
New Integrase inhibitor and lipodystrophy riskJan 27, 2010
What is the best regimen for me to avoid lipoatrophy and facial wasting?Jan 20, 2010
BEST 1ST REGIMENJan 14, 2010
Facial wasting from ZeritJan 1, 2010
Facial Changes Possible after only 1 year of HAART?Dec 31, 2009
on Trizivir high tcell count - time to changeDec 5, 2009
Is Epzicom, Norvir, or Reyataz associated with facial and body wasting?Dec 5, 2009
lowest potential meds for lipo side effectsDec 1, 2009
body changes on 3TC + Viread + KaletraNov 5, 2009
Lipoatrophy after stopping meds?Oct 25, 2009
Lipoatrophy - can fat be restored? Oct 17, 2009
Temple facial wasting Oct 15, 2009
Lipoatrophy but good labs -- Please helpSep 21, 2009
How best to prevent facial wasting after treatment interruption?Sep 13, 2009
Experiencing facial and body wasting on Zerit, Epivir, and SustivaAug 24, 2009
Switching meds after AtriplaAug 16, 2009
Lipodystrophy on Trizivir, now what? Aug 15, 2009
Facial wasting before treatmentAug 2, 2009
Losing fat in extremitiesAug 1, 2009
what about facial lipoatrophy sufferers in Africa?Jul 10, 2009
Best drug treatments to prevent facial wastingJul 8, 2009
any specific test for wastingJun 10, 2009
Proactive approach to avoid facial and body wastingJun 6, 2009
How do I know if I have lipo or just aging ??May 7, 2009
Lipo and CD4 countsMay 5, 2009
New meds not linked to lipoMay 5, 2009
what are the best drugs to prevent facial wastingApr 26, 2009
starting Atripla weight and Kaposi SarcomaApr 19, 2009
lipoatrophy on ZeritApr 13, 2009
Lipoatrophy from Truvada Norvir Reyataz?Apr 1, 2009
Facial wasting!Mar 31, 2009
facial wasting of combivirMar 29, 2009
what about Truvada + Sustiva?Feb 22, 2009
Combivir and wasting?Feb 19, 2009
Can tamoxifen worsen lipoatrophy? Feb 10, 2009
Lipoatrophy and other side effects on PEPJan 30, 2009
% of HIV+ with lipoatrophy?Jan 29, 2009
losing muscle mass on TrizivirJan 25, 2009
facial wasting and medsDec 24, 2008
worried about facial wasting againDec 21, 2008
Should I restart HIV meds for lipoatrophy?Dec 12, 2008
Start meds? No SustivaNov 15, 2008
facial wasting from d4T (Zerit)Nov 13, 2008
Wasting early in treatmentNov 11, 2008
Serostim and Facial wasting!!Nov 9, 2008
Distressed & confusedNov 9, 2008
How long after treatment would facial wasting start?Nov 8, 2008
Facial fat loss due to serostim?Nov 8, 2008
Treatment without Wasting?Oct 31, 2008
Facial fat loss - not on medsOct 20, 2008
face lipodostrophySep 30, 2008
LIPO AND COMBIVIRSep 2, 2008
facial wasting on Kaletra TruvadaAug 11, 2008
Lipo and Facial Issues -Need a Solution.Aug 1, 2008
When can I stop worrying about lipoatrophy?Jul 28, 2008
lypodystrophy from Ziagen?Jul 27, 2008
Lipo from the virus itselfJul 7, 2008
Kaletra and Lipo,Jul 5, 2008
Lipoatrophy Without MedsJul 4, 2008
concern about facial wastingJul 1, 2008
HIV/sportsJun 29, 2008
lipoadystrophyJun 28, 2008
Loss of muscle in inner thighs and buttoxJun 28, 2008
Curious about AtriplaJun 24, 2008
What should I switch to?Jun 22, 2008
Wasting, Potbelly and hip problemsJun 22, 2008
facial wasting or weight gain?Jun 16, 2008
Just normal aging or HIV?Jun 15, 2008
facial and buttock lossJun 13, 2008
Please, options of tratment?Jun 2, 2008
ATRIPLA and LIPOMay 31, 2008
Does Sustiva + Epzicom cause facial wasting?May 27, 2008
Wasting, potbelly and back painMay 19, 2008
pediatric/adolescent lipoatrophyMay 17, 2008
facial fat loss, slight paunch on CombivirMay 14, 2008
should I simply eat more?May 13, 2008
Can triomune cause facial fat lossMay 12, 2008
Side effects Stocrin & KivexaMay 12, 2008
Chubby-Facial WastingMay 12, 2008
Facial wasting/ surgeryMay 8, 2008
Weight LossMay 8, 2008
Does Atripla cause lipodystrophy?May 5, 2008
Genetic Facial Lipo-atrophyMay 5, 2008
minor facial wasting after 7+ yearsMay 3, 2008
worried about lipoMay 3, 2008
Will facial wasting reverse?May 3, 2008
I want my weight backMay 3, 2008
medications that cause facial wastingMay 2, 2008
No meds. Why facial wastingMay 2, 2008
When does Facial Wasting start taking place?Apr 26, 2008
Which Meds Cause Loss of Facial FatApr 26, 2008
What can be done after the fact for facial lipoatrophy?Apr 25, 2008
Wasting on current regimen?Apr 24, 2008
Reversing or Treating Fat redistribution.Apr 22, 2008
Can lipodystrophy be reversed even with drug resistant virus?Apr 22, 2008
facial fat loss 4 months after infectionApr 21, 2008
Losing weight and Combivir?Apr 19, 2008
Sustiva, Truvada and fat redistributionApr 19, 2008
What medications will allow me to avoid losing my face?Apr 10, 2008
facial wasting on CombivirApr 9, 2008
weight loss after switch?Apr 8, 2008
what can make me lose face fat?Apr 5, 2008
Just How Common Is Facial Fat Loss?Apr 5, 2008
lipoatrophy tests?Apr 5, 2008
I switched, but I'm still losing fat!Apr 5, 2008
Fat and weight loss on medicationsApr 5, 2008
isentress and lipoMar 28, 2008
lipodystrophy: reyataz v. viramuneMar 2, 2008
Lipoatrpohy/LipodystrophyDec 16, 2007
hypodermic fatOct 5, 2007
Change meds,Jun 19, 2007
Beginning therapy and lipoatrophyFeb 7, 2007
lipoatrophy so fast?Aug 23, 2006
Unsure of what to expectJul 21, 2006
Epzicom/Sustiva good combo to prevent fat loss?Jun 13, 2006
treatmentFeb 18, 2005
Drug resistance and lypodystrophyJan 20, 2005
Change in MedsJun 10, 2004
lypo friendly first regimenMay 20, 2004
HAART CombosMay 20, 2004
viread and lipoatrophy -lipodistrophyApr 28, 2004
What Now??Mar 25, 2004
Question on LipoatrophyMar 24, 2004
Question regarding my current meds & lipodystrophy?Feb 19, 2004
NNRTI and NRTI with lipodystrophyJan 21, 2004
Trizivir, Viread & lipodystrophyJan 16, 2004
Lowest riskJan 15, 2004



 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement